# SDR SIMA20230522001

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 33,606 hours, 24,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001167
- Condition: Unserviceable
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHUTIMG DOWN AIRCRAFT. THE CEILING PANEL EMERGENCY LIGHTS #4 AND #6 COME ON AND STAY ON WITH A /C POWER OFF-C/A-RAR #4 AFT O/B EMERGENCY LIGHT POWER UNIT IAW MM 33-50-01 OPS CHECK GOOD
